# SDR SWAA2023121223877

- Difficulty date: November 21, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT FWD CARGO COMPARTMENT FLOOR SUPPORT SHIELD HAS ELONGATED FASTENERS HOLES (2EA) AT STA 500 TO STA 500A STR 25R 2023-694322 EXACTLY LOCATION STA 492.4 AT STA 500A AND STR 26R<[01] REPLACED FLOOR SUPPORT SHIELD AT STA 492.4 TO STA 500A STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:143A0080 SHEET:23 REV.:- SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED FLOOR SUPPORT SHIELD AT STA 492.4 TO STA 500A STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:143A0080 SHEET:23 REV.:- SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CHANGED MEASUREMENT FIELD #3 TO: NO; DUE TO THIS FAULT WAS NOT ASSOCIATED TO A FAILURE TYPE. EMPLOYEE# X270358; NAME: WALTER GARCIA.
